Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Automatic Computing Machinery

Journal: Math. Comp. 3 (1948), 317-328
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [2] See S. Lubkin, ``Decimal point location in computing machines,'' MTAC, v. 3, p. 44-50.--Editor. MR 0022709 (9:250b)

Additional Information

Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society